Jump to content
Important Survey - Please Participate ×

Day 4 Valium 5mg to 4mg. Thoughts re: sweating? Benedryl? increased dose drop?


[ch...]

Recommended Posts

Hello all! I lowered my dose from 5 mg to 4 mg of Valium 4 days ago. I have been having a bit of an easier time than when I was going down by .5 mg. I was SOOOOOOO sick when I was doing .5 mg every 3 weeks.  Has anyone else experienced doing a bit better with a bigger dose drop? That it was easier to go down faster towards the end with also a bigger amount? Also I have severe sweating? Normal? My sleep sucks which is typical. I have been taking 25 mg of Benedryl this time daily which seems to ease some of my withdrawal symptoms. Has anyone else experienced this? My brain fog is huge-- I am having trouble clarifying my questions but I hope you all understand them. I mainly feel relief that I finally decided to stop the SLOOOOOOOOW taper and get it the hell over with. Sunday I am dropping to 3 mg and every week after by 1 mg. If anyone can share their experiences with going from less (for example .5 mg every three weeks to more (1 mg weekly) -- especially towards the END, the benedryl connection of easing withdrawal pain and the sweating I would love to hear from you. :D It's hard to do this... but I am glad to see the light at the end of the tunnel. I am concerned that the Benedryl while providing relief is actually blocking some of my withdrawal? I hope not bc I am already itchy and drippy...
Link to comment
Share on other sites

I used Unisom throughout my withdrawal to get a little more sleep than my body was able to do. I don't think it hurt me at all. (It's another antihistamine.) There are a few things that help benzo withdrawers with symptom relief. Be glad you found something that helps. And that your latest drop was softer.

 

We are each our own experiment. It is too bad some researcher isn't systematically collecting all our information and coming up with some better understandings of benzo withdrawal.

Link to comment
Share on other sites

I used Unisom throughout my withdrawal to get a little more sleep than my body was able to do. I don't think it hurt me at all. (It's another antihistamine.) There are a few things that help benzo withdrawers with symptom relief. Be glad you found something that helps. And that your latest drop was softer.

 

We are each our own experiment. It is too bad some researcher isn't systematically collecting all our information and coming up with some better understandings of benzo withdrawal.

I think that each of us ARE our own experiment. Well said!  As much as we are alike we each have our own journey... The biggest thing I learned through this is to trust myself and my symptoms --- I am SO aware of what they are, when they come, how long they last --- to the point that my Dr. is using my experience to help other patients. I am glad that I found this forum thought because it is a long and lonely road. :-\
Link to comment
Share on other sites

Yep, I have one sweaty man next to me every morning and it ain't by my doing - hee hee. 

 

He takes Unisom every night but used to take Benedryl.  Sometimes it works sometimes it doesn't. 

 

He also started tapering .5 every 5 days because the symptoms really never stopped so we want to start the healing sooner.

 

Happy Tapering...

Link to comment
Share on other sites

Yep, I have one sweaty man next to me every morning and it ain't by my doing - hee hee. 

 

He takes Unisom every night but used to take Benedryl.  Sometimes it works sometimes it doesn't. 

 

He also started tapering .5 every 5 days because the symptoms really never stopped so we want to start the healing sooner.

 

Happy Tapering...

He is very lucky to have such a loving presence in his life :smitten: Yeah, my symptoms NEVER stopped so I decided to make it faster. My situation is complicated bc I am recovering from a huge spine surgery and have been lowering opiates at same time. So unfun. :'(  Here's to healing!!
Link to comment
Share on other sites

×
×
  • Create New...